# SDR USAA030204

- Difficulty date: September 26, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, AFT SERVICE DOOR UPPER HINGE STATION 951.  INSTALLED DOUBLER PER SRM 53-60-01 FIG 205.  (M)
